How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Sohaib Your Own Question
Dr. Sohaib
Dr. Sohaib, Doctor
Category: Medical
Satisfied Customers: 4709
Experience:  MBBS, FCPS Experienced in all Medical Specialities
Type Your Medical Question Here...
Dr. Sohaib is online now
A new question is answered every 9 seconds

For 10 days now experiencing constant gurgling,rumbling bloated

This answer was rated:

For 10 days now experiencing constant gurgling,rumbling bloated and pain in stomach. diarrhea throughout the nights,1 episode during sleep didn't make it to bathroom.I fight back the urge throughout the day. A day or two out of this time, I thought i was getting better. ,less symptoms and stiffer stool.Last night up probably 6 to 8 times with very watery diarrhea.Immediately after eating I can feel my stomach just attacking the food, along with bloating and pain Please Help!!!

Hello and Welcome to Just Answer.

Thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.

I am Dr. Sohaib, a Medical Internist (who deals with diseases of all the organ systems of body) and I will do my best to help you today.

You need to answer a few questions first which will help me assist you in a better way.

Do you feel weak, lethargic or exhausted right now?


Blood in stools?

Any concurrent medical illness you have?

Customer: replied 3 years ago.
No fever,weak and exhausted possibly due to lack of good sleep.No apparent blood in stool,extremely watery dark brown and foul.Negative on other illness.

Thank you very much for the useful information Brian.

What you are experiencing is most likely acute gastroenteritis, a condition in which there is inflammation of the stomach and intestines leading to cramping abdominal pain, diarrhoea, dehydration and fatigue.

In majority of the cases, this is viral in origin and settles down spontaneously with symptomatic management (such as adequate oral intake of fluids, diet modification and over the counter remedies like Pepto Bismol). However, in some cases the infection is bacterial or parasitic in origin (such as amoebiasis, giardiasis), or arise from other etiologies like diverticulitis, malabsorption syndrome, or bacterial overgrowth in small intestine.

As per standard guidelines, you should go to ER right now for urgent medical attention including a comprehensive clinical examination, tests and IV fluid replacement. Any diarrhoea that persists beyond a week, or if becomes associates with blood in stools, weakness, lethargy or exhaustion is suggestive of serious fluid loss from the body and should be dealt promptly.

You may require a round of antibiotics as well to cure this (as viral diarrhoea is extremely unlikely to continue for more than a week), because this appears more like a bacterial or parasitic infection.






Pepto Bismol (which can turn your stool dark brown to dark black)

All will help.

But at this point, you should head towards ER (or have some one drive you there) and discuss all the details (with the doctor on call) i have mentioned to get a management plan chalked out that suits best to your needs.

I would have been worried too if I were at your place, but let me reassure you that this is a treatable condition and carries a good prognosis with appropriate management.

It was a pleasure assisting you and thank you very much for visiting us.

My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.

If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Kindest Regards.

Dr. Sohaib and 4 other Medical Specialists are ready to help you

Related Medical Questions